On the frequency distribution of turbidite thickness
Version of Record online: 11 JAN 2002
Volume 48, Issue 6, pages 1297–1329, December 2001
How to Cite
Talling, P. J. (2001), On the frequency distribution of turbidite thickness. Sedimentology, 48: 1297–1329. doi: 10.1046/j.1365-3091.2001.00423.x
- Issue online: 11 JAN 2002
- Version of Record online: 11 JAN 2002
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!